I suspect too many endorphins are in play, and just like morphine (endogenous morphine I’d where the term “endorphin” comes from), this can cause OIC or opioid induced constipation. You can try loperamide (immodium AD), titrating down your d-phenylalanine dose, or both. Also be sure you’re drinking plenty of water, getting adequate fiber and exercise, as lack of any of this can cause constipation or make slight constipation much worse. Hope this helps.
I’m waiting to ask my dr about this supplement and EDS in a couple weeks, I’ve tried 20+ ssri’s/snri’s, I have general and social anxiety, major depressive disorder and irritable bowel syndrome. I’ve also tried ever ibs D med for men. DL-phenylalanine, low dose naltrexone (LDN), and kratom (which I have tried with success for 8 months and suffered 0 withdrawals after 3-5 grams 3-4x a day). The first 2 I haven’t tried, but I’m having trouble getting back on kratom because of the ibs-d and kratom is pure insoluble fiber.